Alert archive / Louisiana / Tornado Warnings in 2022
Tornado Warning 7, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Mar 22, 2022, 10:09 AM CDT for Allen Parish, Evangeline Parish, Rapides Parish, Louisiana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2022, 10:09 AM CDT (15:09 UTC)
- Expired
- Mar 22, 2022, 10:30 AM CDT
- In force
- 21 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Allen Parish, LA, Evangeline Parish, LA, Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 37 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 7:08 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1548 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 13.0
The text
As transmitted.
913
WFUS54 KLCH 221509
TORLCH
LAC003-039-079-221530-
/O.NEW.KLCH.TO.W.0007.220322T1509Z-220322T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
1009 AM CDT Tue Mar 22 2022
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
South central Rapides Parish in central Louisiana...
Northwestern Evangeline Parish in central Louisiana...
Northeastern Allen Parish in southwestern Louisiana...
* Until 1030 AM CDT.
* At 1009 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Elizabeth, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Oakdale around 1015 AM CDT.
Glenmora and Turkey Creek around 1030 AM CDT.
Other locations impacted by this tornadic thunderstorm include Mcnary
and Forest Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3108 9256 3088 9242 3075 9280 3088 9286
3088 9282 3091 9282
TIME...MOT...LOC 1509Z 239DEG 38KT 3083 9275
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Denson2 follow-up statements
373
WWUS54 KLCH 221516
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
1016 AM CDT Tue Mar 22 2022
LAC003-039-079-221530-
/O.CON.KLCH.TO.W.0007.000000T0000Z-220322T1530Z/
Rapides LA-Evangeline LA-Allen LA-
1016 AM CDT Tue Mar 22 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR SOUTH
CENTRAL RAPIDES...NORTHWESTERN EVANGELINE AND NORTHEASTERN ALLEN
PARISHES...
At 1015 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Oakdale, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Glenmora and Turkey Creek around 1030 AM CDT.
Other locations impacted by this tornadic thunderstorm include Mcnary
and Forest Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3108 9256 3088 9242 3076 9277 3086 9276
3092 9275 3096 9274
TIME...MOT...LOC 1515Z 239DEG 38KT 3087 9268
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Denson862
WWUS54 KLCH 221527
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
1027 AM CDT Tue Mar 22 2022
LAC003-039-079-221537-
/O.EXP.KLCH.TO.W.0007.000000T0000Z-220322T1530Z/
Rapides LA-Evangeline LA-Allen LA-
1027 AM CDT Tue Mar 22 2022
...THE TORNADO WARNING FOR SOUTH CENTRAL RAPIDES...NORTHWESTERN
EVANGELINE AND NORTHEASTERN ALLEN PARISHES WILL EXPIRE AT 1030 AM
CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 PM CDT for central and
southwestern Louisiana.
LAT...LON 3108 9256 3088 9242 3076 9277 3086 9276
3092 9275 3096 9274
TIME...MOT...LOC 1527Z 239DEG 38KT 3093 9256
$$
DensonWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Mar 22, 7:18 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Mar 22, 7:18 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
718 AM CDT Tue Mar 22 2022
.DISCUSSION...
All relevant products updated for newly issued Tornado Watch 60,
in effect until 2 PM CDT. No other changes at this time.
13
&&
.PREV DISCUSSION... /issued 703 AM CDT Tue Mar 22 2022/
DISCUSSION...
For the 03/22/2022 1200 UTC TAF package.
AVIATION...
Messy aviation forecast this morning with a broken band of showers
and isolated thunderstorms slowly sagging toward the SE across
interior SE TX and west central LA and another band of TSTMS near
HGX approaching from the west. In addition, isolated/scattered
showers and thunderstorms are increasing in coverage ahead of
these two features. MVFR is generally prevailing all sites, and
will continue to do so until the passage of the main convective
line to the west, which is progged to sweep eastward through the
area through this morning and afternoon before exiting to the east
by evening. Carried TEMPO thunder with IFR for the most likely
time this band will pass through each terminal. In addition,
strong and gusty south winds are expected prior to is passage,
especially KAEX and the Acadiana terminals.
13
PREV DISCUSSION... /issued 516 AM CDT Tue Mar 22 2022/
SHORT TERM [Today through Thursday]...
BKN band of showers and embedded thunderstorms stretches from NW
LA to SE TX early this morning, and is just starting to creep into
NW Tyler county. Ahead of this band, isolated mainly light
showers are noted, though some heavier showers/isolated TSTMS were
seen earlier across Tyler and northern Jasper Counties. Amid the
continued influx of warm and moist air and elevated winds
overnight, temperatures have held largely steady in the lower 70s
and they will struggle to fall much further absent precipitation,
which will continue to gradually spread into interior SE TX over
the next few hours.
Forecast for the rest of the day remains largely unchanged, as a
basal shortwave trof currently noted exiting NE MX into SRN TX
pivots NE through the mean flow around a meridional upper trof
dominating the central CONUS. This feature has already promoted
more vigorous convection between CRP and HGX, which should
continue rapidly E/ENE in a more or less N-S oriented band,
pushing across SE TX during the early to mid morning hours, then
across southern LA mid-morning through late afternoon. Discrete
TSTM formation ahead of this band is also possible. The
environment these storms will be moving into is characterized by
generally modest CAPE but very high shear/helicity, with SPC
highlighting much of the area in an enhanced to moderate risk of
severe thunderstorms (level 3 to 4 out of 5), with a greater
emphasis on damaging wind and tornado potential, including the
possibility of strong tornadoes (EF2 or greater).
While sustained gradient winds have settled down overnight away
from the coast, gusts of 25-35KT have continued to be reported,
especially along/S of I-10. With sustained speeds forecast to
increase again after sunrise, extended the eastern part of the
wind advisory (generally Marksville to Cameron eastward) through
the rest of the day, though winds will veer to the west and
decrease following the progression of the band of TSTMS.
On a slightly more positive note, the risk of flooding has
decreased a bit since yesterday, though most of the area remains
in a slight risk of excessive rainfall, with the moderate risk
just barely clipping central LA. Nonetheless, given the very high
MSTR content already in place and the potential for at least
localized heavy rainfall, will leave the inherited flash flood
watch as is.
The thunderstorm activity should be pushing east of the
Atchafalaya by early evening if not sooner, with the rest of the
short term forecast benign amid westerly flow and a drier/cooler
continental airmass.
13
LONG TERM [Friday through Monday]...
The region will remain on the eastern periphery of upper level
ridging late this week through early next week which will continue
to stream dry air aloft on northwesterly flow. At the surface, an
elongated high extending from Canada all the way into the southern
gulf will build in behind a weak, dry frontal boundary Friday and
very slowly drift from west to east across the gulf coast through
the weekend. The result will be an extended period of benign weather
with mostly clear skies and mild, seasonal temperatures.
Jones
MARINE...
Strong and gusty onshore flow will continue today ahead of a
front expected to push through the area, with an elevated
westerly flow forecast in the wake of the front tonight and
Wednesday. Widespread showers and thunderstorms will precede the
frontal passage today. Some storms will have the potential to be
severe, producing gale force winds and waterspouts. A prevailing
light to modest west to northwest flow is forecast for the rest
of the week.
13
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch until 7 PM CDT this evening for LAZ027>033-041>045-
052>055-073-074.
Wind Advisory until 7 PM CDT this evening for LAZ029-032-033-
042>045-052>055-074.
Wind Advisory until 1 PM CDT this afternoon for LAZ041-073.
TX...Flood Watch until 7 PM CDT this evening for TXZ180-201-215-216-
259>262.
Wind Advisory until 1 PM CDT this afternoon for TXZ215-216.
GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ450-452-455-
470-472-475.
Small Craft Advisory until 1 PM CDT this afternoon for GMZ430-
432.
Small Craft Exercise Caution from 1 PM CDT this afternoon
through Wednesday morning for GMZ430-432.
Small Craft Advisory until 7 PM CDT this evening for GMZ435.
Small Craft Exercise Caution from 7 PM CDT this evening through
Wednesday morning for GMZ435.
&&Hazardous weather outlook, Mar 22, 5:57 AM CDT, 4 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 557 AM CDT Tue Mar 22 2022 LAZ027-028-030-031-TXZ180-201-259>262-231100- Vernon-Rapides-Beauregard-Allen-Tyler-Hardin-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 557 AM CDT Tue Mar 22 2022 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A band of showers and thunderstorms will push across the area today. Some of these storms will have the potential to be severe with tornadoes, damaging winds and large hail possible. In addition to the severe weather threat, heavy rain will have the potential to lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LAZ029-032-033-042>045-052>055-074-231100- Avoyelles-Evangeline-St. Landry-Jefferson Davis-Acadia-Lafayette- Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin- East Cameron- 557 AM CDT Tue Mar 22 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana and southwest Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. A band of showers and thunderstorms will push across the area today. Some of these storms will have the potential to be severe with tornadoes, damaging winds and large hail possible. In addition to the severe weather threat, heavy rain will have the potential to lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LAZ041-073-TXZ215-216-231100- Calcasieu-West Cameron-Jefferson-Orange- 557 AM CDT Tue Mar 22 2022 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southwest Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. A band of showers and thunderstorms will push across the area today. Some of these storms will have the potential to be severe with tornadoes, damaging winds and large hail possible. In addition to the severe weather threat, heavy rain will have the potential to lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ450-452-455-470-472-475-231100- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 557 AM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. A band of showers and thunderstorms will push across the area today. Some of these storms will have the potential to be severe with tornadoes, damaging winds and large hail possible. In addition to the severe weather threat, heavy rain will have the potential to lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-231100- Sabine Lake-Calcasieu Lake- 557 AM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. A band of showers and thunderstorms will push across the area today. Some of these storms will have the potential to be severe with waterspouts, damaging winds and large hail possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Elevated westerly winds will continue on Wednesday. Small craft should exercise caution headlines may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-231100- Vermilion Bay- 557 AM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. A band of showers and thunderstorms will push across the area today. Some of these storms will have the potential to be severe with waterspouts, damaging winds and large hail possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Elevated westerly winds will continue on Wednesday. Small craft should exercise caution headlines may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 13
In the hours before
Special weather statement, Mar 22, 7:20 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
720 AM CDT Tue Mar 22 2022
TXZ180-201-215-221300-
Jefferson TX-Hardin TX-Tyler TX-
720 AM CDT Tue Mar 22 2022
...Strong thunderstorms will impact portions of west central
Jefferson, southwestern Tyler and western Hardin Counties through 800
AM CDT...
At 720 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Alabama-Coushatta Reservation to 7 miles
northwest of Batson to near Anahuac. Movement was northeast at 60
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sour Lake, Nome, Saratoga, Thicket, Wildwood, Batson, Votaw, Honey
Island and Village Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 PM CDT for southeastern
Texas.
&&
LAT...LON 3049 9454 3082 9461 3084 9451 3047 9438
2990 9436 2989 9439 2989 9444 3011 9445
3011 9460 3049 9473
TIME...MOT...LOC 1220Z 236DEG 53KT 3072 9473 3031 9471 2982 9473
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WarthenSpecial weather statement, Mar 22, 7:40 AM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
740 AM CDT Tue Mar 22 2022
TXZ180-201-215-259-261-221330-
Jefferson TX-Hardin TX-Northern Jasper TX-Southern Jasper TX-
Tyler TX-
740 AM CDT Tue Mar 22 2022
...Strong thunderstorms will impact portions of northwestern
Jefferson, Tyler, Hardin and western Jasper Counties through 830 AM
CDT...
At 739 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Chester to near Warren to
near Honey Island to near Devers. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Beaumont, Lumberton, Jasper, Silsbee, Woodville, Kountze, Sour Lake,
Colmesneil, Nome, Chester, Rockland, Warren, Town Bluff, Saratoga,
Ebenezer, Fred, Wildwood, Bevil Oaks, China and Spurger.
This includes Interstate 10 in Texas between mile markers 846 and
840.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 PM CDT for southeastern
Texas.
&&
LAT...LON 3106 9456 3103 9447 3111 9406 3114 9400
3080 9400 3017 9412 2995 9421 2991 9444
3011 9445 3011 9460 3015 9461 3039 9451
3057 9453 3101 9466
TIME...MOT...LOC 1239Z 226DEG 43KT 3085 9454 3063 9447 3045 9445 2998
9465
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WarthenSpecial weather statement, Mar 22, 8:43 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
843 AM CDT Tue Mar 22 2022
LAZ027-030-TXZ260-221415-
Beauregard LA-Vernon LA-Northern Newton TX-
843 AM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of northwestern
Beauregard, southwestern Vernon Parishes in west central Louisiana
and east central Newton Counties through 915 AM CDT...
At 843 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bon Weir, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
De Ridder, Rosepine, Merryville, Bon Weir, Fort Polk, New Llano,
Junction, Stringtown and Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 PM CDT for southwestern
and west central Louisiana...and southeastern Texas.
&&
LAT...LON 3063 9371 3088 9370 3112 9324 3082 9315
TIME...MOT...LOC 1343Z 241DEG 49KT 3080 9360
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DensonSpecial weather statement, Mar 22, 8:56 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
856 AM CDT Tue Mar 22 2022
TXZ215-216-221430-
Orange TX-Jefferson TX-
856 AM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of Jefferson and
southwestern Orange Counties through 930 AM CDT...
At 856 AM CDT, Doppler radar was tracking a strong thunderstorm near
Stowell, or 11 miles south of Hamshire, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Beaumont, Port Arthur, Nederland, Port Neches, Hamshire, Central
Gardens, Fannett, La Belle, Port Acres, Southeast Texas Regional
Airport, Winnie and Sea Rim State Park.
This includes Interstate 10 in Texas between mile markers 843 and
832.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 PM CDT for southeastern
Texas.
&&
LAT...LON 2989 9436 2989 9442 2991 9442 3007 9397
2985 9393 2983 9395 2982 9392 2981 9395
2977 9391 2969 9390 2968 9393 2968 9400
2967 9405 2956 9435
TIME...MOT...LOC 1356Z 241DEG 49KT 2970 9435
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DensonSpecial weather statement, Mar 22, 9:14 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
914 AM CDT Tue Mar 22 2022
LAZ027-028-030-221445-
Beauregard LA-Vernon LA-Rapides LA-
914 AM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of southwestern
Rapides, northeastern Beauregard and southeastern Vernon Parishes
through 945 AM CDT...
At 913 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rosepine, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
De Ridder, Leesville, Rosepine, Hineston, Fort Polk, Pitkin, New
Llano, Lacamp, Fullerton, Otis, Elmer, Leander, Sieper, Cravens,
Calcasieu, Union Hill and Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 PM CDT for central,
southwestern and west central Louisiana.
&&
LAT...LON 3100 9261 3088 9293 3088 9298 3086 9298
3070 9337 3110 9332 3133 9275
TIME...MOT...LOC 1413Z 240DEG 48KT 3094 9318
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DensonSpecial weather statement, Mar 22, 10:03 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1003 AM CDT Tue Mar 22 2022
LAZ041-073-TXZ215-216-262-221530-
Calcasieu LA-West Cameron LA-Orange TX-Jefferson TX-
Southern Newton TX-
1003 AM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of northwestern
Cameron, western Calcasieu Parishes in southwestern Louisiana and
eastern Orange Counties through 1030 AM CDT...
At 1002 AM CDT, Doppler radar was tracking a strong thunderstorm over
West Orange, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Port Arthur, Sulphur, Orange, Bridge City, West Orange, Vinton,
Sabine National Wildlife, Sabine Pass, Carlyss, Pinehurst, Hartburg,
Forest Heights, Toomey, Orangefield, Edgerly and Hackberry.
This includes the following highways...
Interstate 10 in Texas between mile markers 880 and 870.
Interstate 10 in Louisiana between mile markers 1 and 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 PM CDT for southwestern
Louisiana...and southeastern Texas.
&&
LAT...LON 2977 9391 2977 9389 2980 9391 2985 9379
2995 9376 2997 9376 2999 9380 3000 9379
2998 9383 2999 9386 2997 9384 2991 9389
3023 9386 3040 9338 3005 9333 2994 9334
2971 9384 2973 9386 2970 9385 2968 9392
TIME...MOT...LOC 1502Z 246DEG 39KT 3005 9374
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
DensonThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:43 AM CDT | Special Weather Statement | LCH | Beauregard | 32 min |
| Mar 22, 9:08 AM CDT | Special Marine Warning | LCH | 67 min | |
| Mar 22, 9:14 AM CDT | Special Weather Statement | LCH | Vernon | 31 min |
| Mar 22, 9:21 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 39 min |
| Mar 22, 9:40 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard | 35 min |
| Mar 22, 10:03 AM CDT | Special Weather Statement | LCH | Calcasieu | 27 min |
| Mar 22, 10:14 AM CDT | Special Weather Statement | LCH | Allen, Evangeline, Rapides | 31 min |
| Mar 22, 10:30 AM CDT | Tornado Warning | LCH | Allen, Evangeline | 30 min |
| Mar 22, 10:38 AM CDT | Special Weather Statement | LCH | Calcasieu | 37 min |
| Mar 22, 10:42 AM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon | 3 hr |
| Mar 22, 10:47 AM CDT | Special Weather Statement | LCH | Evangeline, Rapides | 28 min |
| Mar 22, 10:50 AM CDT | Special Marine Warning | LCH | 55 min | |
| Mar 22, 11:11 AM CDT | Special Weather Statement | LCH | Cameron, Jefferson Davis | 34 min |
| Mar 22, 11:16 AM CDT | Special Weather Statement | LCH | Avoyelles, Evangeline | 29 min |
| Mar 22, 11:46 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 29 min |
| Mar 22, 12:25 PM CDT | Special Weather Statement | LCH | Acadia | 50 min |
| Mar 22, 12:29 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Rapides and 1 more | 3 hr |
| Mar 22, 1:11 PM CDT | Special Marine Warning | LCH | 64 min | |
| Mar 22, 1:14 PM CDT | Special Weather Statement | LCH | Lafayette, Saint Landry, Vermilion | 46 min |
| Mar 22, 1:43 PM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Lafayette, Saint Landry, Saint Martin | 3 hr |
| Mar 22, 1:50 PM CDT | Special Weather Statement | LCH | Saint Landry | 25 min |
| Mar 22, 2:05 PM CDT | Special Weather Statement | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 25 min |
| Mar 22, 2:14 PM CDT | Special Marine Warning | LCH | 61 min | |
| Mar 22, 2:45 PM CDT | Special Weather Statement | LCH | Saint Martin | 30 min |
| Mar 22, 3:14 PM CDT | Special Marine Warning | LCH | 61 min | |
| Mar 22, 3:41 PM CDT | Coastal Flood Advisory | LCH | 65 min | |
| Mar 22, 4:23 PM CDT | Special Marine Warning | LCH | 22 min |
Nearby
Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.